For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 2, 2020, Pages 486-494                                                                DOI:10.11948/20180170
Solvability for impulsive fractional Langevin equation
Mengrui Xu,Shurong Sun,Zhenlai Han
Keywords:Fractional Langevin equation, impulsive, fractional differential equations, boundary value problems.
Abstract:
      We investigate impulsive fractional Langevin equation involving two fractional Caputo derivatives with boundary value conditions. By Banach contraction mapping principle and Krasnoselskii""s fixed point theorem, some results on the existence and uniqueness of solution are obtained.
PDF      Download reader